# SDR USAA030287

- Difficulty date: November 22, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 17,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED .125 SQUARE INCH AREA, FRAME 63 RBL 17.75.  DAMAGED TRACK REMOVED AND REPLACED WITH NEW SECTION PER SRM 51-74-00 AND 51-72-11.  (M)
